Local regularity of solutions to nonlinear Schrödinger equations

Per Sjölin Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332723

Arkiv for Matematik, 28, (1), 145-157, 1989.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 403 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{per1989local,
  title={Local regularity of solutions to nonlinear Schrödinger equations},
  author={Per Sjölin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203532204158532},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={145-157},
  year={1989},
}
Per Sjölin. Local regularity of solutions to nonlinear Schrödinger equations. 1989. Vol. 28. In Arkiv for Matematik. pp.145-157. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203532204158532.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved